Is taking gravol to get to sleep really bad?

So i take two gravel to get to sleep at night. My actual sleeping pills dont do anything but get me high. which isnt what i want. so i take gravel and it knocks me out right away. I dont even remember falling asleep. Can it cause damages on my body ?

9 answers

Recent Questions Health


ANSWER #1 of 9

I think so...


ANSWER #2 of 9

well, damn it.

25 hours of no sleep

ANSWER #3 of 9

oh.
=(

What's up with my sleeping issues?
ANSWER #4 of 9

I guess i should consult a doctor instead of asking a question like this on the internet. LOL but thank you :)

sleep way too much

ANSWER #5 of 9

sure. no problem. =)
I'm a nurse, but i think a physician could really help you there.

sleep paralysis
ANSWER #6 of 9

Oh i didn't know this lol so i think its good u answered this. LOL

OMG I have suuchh bad sundamage alll over my face waht do I do?

ANSWER #7 of 9

Taking sleeping pill is not good for health. One of my doctor said taking medicine may cure the temporray diseases but sometimes it harms in other ways. So the best thing is to stay fit and healthy without any medicine.

Yes taking 2 can cause problems. It can cause many problems like, burning or tingling in the hands, arms, feet, or legs
changes in appetite
constipation
diarrhea
difficulty keeping balance
dizziness
drowsiness
dry mouth or throat
gas
headache
heartburn
stomach pain or tenderness
uncontrollable shaking of a part of the body
unusual dreams
weakness

So, i will recommend you don't make it a habbit. Take the pills when it is too much necessery.

Bad Insomnia - Help!
ANSWER #8 of 9

=)
I don't practice my profession, though.

Badly sunburnt

ANSWER #9 of 9

Thank you i will keep this in mind. Im not going to take em anymore.

How do you get over the anxiety of sleeping somewhere other than your own house?

Add your answer to this list


SIMILAR QUESTIONS